Profile
Image: 
Title: 
Assoc. Prof. Dr.
Surname: 
DOSİ
Status: 
Full-Time Academic Staff
Program: 
Mathematics
Telephone: 
+00903926613003
E-mail: 
dosiev@metu.edu.tr
Room: 
T-126
Educational Background: 
  • B.S., Novosibirsk State University; M.S., P.h.D., Baku State University
Research Interests: 
  • Noncommutative analysis, Banach and topological algebras, multi-variable operator theory, topological homology, noncommutative holomorphic functional calculus, quantum functional analysis, noncommutative algebraic geometry, quantum information theory
Courses Taught: 
  • Full teaching responsibilities of 2 courses per semester. Service courses taught: Calculus (MAT 119, 120), Differential equations (MAT 219), Linear algebra (mat 260).
  • Upper level undergraduate courses taught: Functional analysis, Complex analysis.
  • Graduate courses taught: Abstract algebra, Real Analysis, Functional analysis, Homology of Banach algebras.
  • Planning course: Quantum information theory and Quantum spaces for engineers.
Selected Publications: 
  • Dosi A. A., Noncommutative localizatıons of Lie-complete rings, Communications in Algebra 44 (2016) 4892--4944.
  • Dosi A. A., Noncommutative affine spaces and Lie-complete rings, C. R. Acad. Sci. Paris, Ser I, 353 (2015) 149-153.
  • Dosi A.A. Functional calculus on noetherian schemes, C. R. Acad. Sci. Paris, Ser I, 353 (2015) 57-61.
  • Dosi A. A., Injectivity in the quantum space framework, Operators and matrices, 8 (4) (2014) 1013--1039.
  • Dosi A. A., A representation theorem for quantum systems, Funct. Anal. and its Appl., 47 (3) (2013) 241-245.
  • Dosi A. A., Quantum cones and their duality, Houston J. Math. 39 (3) (2013) (853-887).
  • Dosi A. A., Quantum systems and representation theorem, Positivity. 17 (3) (2013) 841-861.
  • Dosi A. A., Multinormed W^{∗}-algebras and unbounded operators, Proc. Amer. Math. Soc. 140 (2012) 4187-4202.
  • Dosi A. A., Bipolar theorem for quantum cones, Funct. Anal. and its Appl., 46 (3) (2012) 228-231.
  • Dosi A. A., Noncommutative Mackey theorem, Intern. J. Math. 22 (4) (2011) 535-544.
  • Dosi A. A., Local operator algebras, fractional positivity and quantum moment problem, Trans. Amer. Math. Soc. 363 (2011), 801-856
  • Dosi A.A., Quotients of quantum bornological space, Taiwanese J. Math. 15 (3) (2011) 1287-1303.
  • Dosi A. A., Formally radical functions in elements of a nilpotent Lie algebra and noncommutative localizations, Algebra Colloquium 17 (Spec 1) (2010) 749-788.
  • Dosi A. A., Quantum duality, unbounded operators and inductive limits, J. Mathematical Physics 51 (6) (2010) 1-43.
  • Dosi A. A., Taylor functional calculus for supernilpotent Lie algebra of operators, J. Operator Theory 63 (1) (2010) 101-126.
  • Dosi A.A., Taylor spectrum and transversality for a Heisenberg algebra of operators, Matem. Sbornik, 201 (3) (2010) 39-62.
  • Dosi A. A., Noncommutative holomorphic functions in elements of a Lie algebra and noncommutative localizations, Izvestiya Math. RAN, 73 (06) (2009) 77-100.
  • Dosiev A. A., Local left invertibility for operator tuples and noncommutative localizations, J. K-theory, 4 (01) (2009) 163-191.
  • Dosiev A.A., Perturbations of nonassociative Banach algebras, Rocky Mountain J. Math., 39 (2) (2009) 509-526.
  • Dosiev A.A., Frechet sheaves and Taylor spectrum for supernilpotent Lie algebra of operators, Mediterr. J. Math. 6 (2009) 181-201.
  • Dosiev A. A., Regularities in noncommutative Banach algebras, Integ. Eq. Oper. Th., 61 (3) (2008) 341-364.
  • Dosiev A. A., Local operator spaces, unbounded operators and multinormed C*-algebras, J. Funct. Anal., 255 (7) (2008) 1724-1760.
  • Dosiev A.A., Quantized moment problem, C. R. Acad. Sci. Paris, Ser I, 344 (10) (2007) 627-630.
  • Dosiev A.A., The representation theorem for local operator spaces, Funct. Anal. and its Appl., 41 (4) (2007) 306-310.
  • Dosiev A.A., Quasispectra of solvable Lie algebra homomorphisms into Banach algebras, Studia. Math. 174 (1) (2006) 13-27.
  • Dosiev A.A., Cartan-Slodkowski spectra, splitting elements and noncommutative spectral mapping theorems, J. Funct. Anal., 230 (2) (2006) 446-493.
  • Dosiev A.A., Spectral mapping framework, Proceedings of the Conference on Topological Algebras, Banach Center Publications, 67 (2005) 161-169.
  • Dosiev A.A., Cohomology of sheaves of Frechet algebras and spectral theory, Funct. Anal. and its Appl., 39 (3) (2005) 225-228.
  • Dosiev A.A., Algebras of power series in elements of a Lie algebra and Slodkowski spectra, J. Math. Sciences, 124 (2) (2004) 4886-4908.
  • Dosiev A.A., Homological dimensions of the algebra formed by entire functions of elements of a nilpotent Lie algebra, Funct. Anal. and its Appl., 37 (1) (2003) 61-64.
  • Dosiev A.A., Spectra of infinite parametrized Banach complexes, J. Operator Theory, 48 (3) (2002) 585-614.
  • Dosiev A.A., Ultraspectra of a representation of a Banach Lie algebra, Funct. Anal. and its Appl., 35 (3) (2001) 226-229.
  • Dosiev A.A., Holomorphic functions of a basis of a nilpotent Lie algebra, Funct. Anal., and its Appl. 34 (4) (2000) 302-304.
  • Dosi A.A. A survey of spectra of parametrized Banach space complexes, Azerb. J. Math., 1 (1) (2011) 3-56.
  • Dosiev A.A., Note on algebras of power series in elements of a Lie algebra, Trans. NAS Azerb., 12 (7) (2004) 39-42.
  • Dosiev A.A., Projection property of spectra for solvable Lie algebra representations, Trans. NAS Azerb., 23 (1) (2003) 27-32.
  • Dosiev A.A., On fredholm pairs of operators, Proc. IMM NAS Azerb., 13 (2000) 33-38.
  • Dosiev A.A., Cartan type criterion for solvability of subalgebras of an associative Banach algebra, Proc. IMM NAS Azerb., 10 (1999) 25-27.
  • Dosiev A.A., Holomorphic functions on polydisk of Heisenberg algebra generators, Trans. NAS Azerb., 19 (1999) 41-46.
  • Dosiev A.A., On Arens-Michael hull of the universal enveloping algebra of a nilpotent Lie algebra, Trans. NAS Azerb., 18 (1997) 87-98 (in russian).
  • Dosiev A.A., The Taylor joint spectrum of noncommuting variables, Proc. IMM NAS Azerb., 5 (1996) 173-175 (in russian).
Editorial Board Membership: 
  • Turkish Journal of Mathematics